# SDR SWIA200718602

- Difficulty date: July 18, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120348
- Aircraft time: 18,668 hours, 24,908 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Corroded
- Location: Lt Ailerons
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER AILERON CABLE CORRODED AT PULLEY, DISCOVERED AT C-CHECK.  REPLACED LEFT LOWER AILERON CABLE IAW AMM 27-00-01.
